# SDR DALA2015101906282

- Difficulty date: October 13, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,929 hours, 33,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM-2 EMERGENCY LIGHTS COME ON UNCOMANDED. CAN NOT DUPLICATE PROBLEM, SHOOK WIRES DOWN AT ATTENDENTS PANEL AND PILOTS OVERHEAD PANEL, NO FAULTS NOTED.  R & R FWD FLT ATT SW S10297 IAW WD 33-51-11, AS REQUESTED.  NOTIFIED MAINTENANCE, REQUIRES FURTHER EVALUATION OK TO CONTINUE ON DEFERRAL.  CAN NOT DUPLICATE FAULTS, OK TO CLOSE LOG.
